# SDR CALA2018060531376

- Difficulty date: May 29, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 89,216 hours, 11,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091001
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EXIT SIGN COVER WAS CRACKED AT THE L2 DOOR.  REPLACED AN OPS TEST CARRIED OUT.  FOUND NORMAL IAW AMM 33-51-01-960-80,2 REV 82
